Typification and reestablishment of the Linnaean name Dalechampiacolorata (Euphorbiaceae)
Research output: Contribution to journal › Article › peer-review
|Number of pages||5|
|Early online date||12 Feb 2018|
|Publication status||Published - 6 Mar 2018|
Rights statement: This is the peer reviewed version of the following article: Pereira-Silva, R. A., Athiê-Souza, S. M., Armbruster, W. S., de Melo, A. L. and de Salesi, M. F. (2018), Typification and reestablishment of the Linnaean name Dalechampia colorata (Euphorbiaceae). Taxon, 67: 186-190, which has been published in final form at doi:10.12705/671.12. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions.
Accepted author manuscript (Post-print), 349 KB, PDF document